# SDR UALA2012010300058

- Difficulty date: December 30, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 66,595 hours, 12,856 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Controller
- Part number: 285W02193
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPBC R OVERHEAD PANEL BUSS CONTROLLER (OPBC) FAULT.  STATUS MESSAGE 01- ACTIVE CRUISE HARD; OVERHEAD PANEL BUSS CONTROLLER (R) HAS NO OUTPUT ON ANY BUSS.  MESSAGE 02- ACTIVE CRUISE HARD; OVERHEAD PANEL BUSS CONTROLLER (R) HAS NO OUTPUT ON ANY BUSS.  MESSAGE-2348802 ACTIVE ER HARD MESSAGE-2348802 ACTIVE ER HARD.  OPBC NIS FRA.  REPLACED OPBC WITH PART FROM LT.  OPS CHECKS NORMAL.  STATUS MESSAGE CLEARED.
